# SDR ASAA2019052229443

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,426 hours, 7,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON P-5 AIRCOND PANEL, RT PACK TEMP FULL SCALE BELOW ZERO. GROUNDED - YES. REMOVED & REPLACED T489 R PACK TEMP BULB REF AMM 21-51-60. OPS NORMAL.
